# SDR SWAA2023041017435

- Difficulty date: March 16, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION;FWD CARGO LEFT TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE FRON 500D TO STA 500I CORROSIONFWD CARGO LEFT TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE FROM 500 D TO STA 500I<[01] CLEANED CORROSION PER SRM 51-10-02. THE REWORKED AREA REMAINING THICKNESS IS OUT OF LIMIT PER SRM 53-00-53-1A-2 FIG 103 DETAIL D.;[02] 500G+10 TO 500I THE REWORKED AREA IS WITH IN LIMIT PER SRM 53-00-53-1A-2 FIG 103 DETAIL D.;;[11] REPAIRED L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5 AND EA # M-22-153-01550;[12] REPAIRED L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5 AND EA # M-22-153-01550
